# SDR DALA2018010200042

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 75,515 hours, 20,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE R2 DOOR NOT DISARMING PROPERLY.  INSTALLED SAFETY PINS IN THE SLIDE AND DOOR ASSIST BOTTLE.  FOUND THE R2 DOOR GIRT BAR  AFT ENGAGEMENT SENSOR RETENTION SPRING BENT. REPLACED SLIDE PACK GIRT BAR IAW  AMM 25-66-01.
